Volume 26, Number 6
Previous Issue Next Issue

Xiaobing Feng & Haijun Wu

J. Comp. Math., 26 (2008), pp. 767-796.

Preview Full PDF 339 1941 Abstract

Jinbiao Wu, Young-Ju Lee, Jinchao Xu & Ludmil Zikatanov

J. Comp. Math., 26 (2008), pp. 797-815.

Preview Full PDF 355 1888 Abstract

Houde Han & Ming Yan

J. Comp. Math., 26 (2008), pp. 816-824.

Preview Full PDF 351 1739 Abstract

Tao Tang, Xiang Xu & Jin Cheng

J. Comp. Math., 26 (2008), pp. 825-837.

Preview Full PDF 375 1929 Abstract

Dong Wang & Steven J. Ruuth

J. Comp. Math., 26 (2008), pp. 838-855.

Preview Full PDF 358 1962 Abstract

Carlos Brito-Loeza & Ke Chen

J. Comp. Math., 26 (2008), pp. 856-875.

Preview Full PDF 324 1910 Abstract

Jiantao Cheng & Tie Zhou

J. Comp. Math., 26 (2008), pp. 876-890.

Preview Full PDF 344 2017 Abstract

J. Comp. Math., 26 (2008), pp. 891-892

Preview Full PDF 319 1741 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard